MAUDE Adverse Event Report: TIDI Products LLC C-ARMOR DRAPE; Drape, Surgical, Exempt

TIDI Products LLC C-ARMOR DRAPE; Drape, Surgical, Exempt
Model Number 5523
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code Headache (1880)
Type of Reportable Event Malfunction

Brand Name
C-ARMOR DRAPE
Common Device Name
Drape, Surgical, Exempt
Manufacturer (Section D)
TIDI Products LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
+1(920)751-4300
MDR Report Key50457134
Report Number2182318-2026-00086
Device Sequence Number13339788
Product Code PUI
UDI-Device Identifier00618125140152
UDI-Public00618125140152
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5523
Device Catalogue Number5523
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown